Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/15429
DC FieldValueLanguage
dc.contributor.authorSolekhudin, I.-
dc.contributor.authorAng, Keng Cheng-
dc.date.accessioned2014-04-22T05:51:51Z-
dc.date.available2014-04-22T05:51:51Z-
dc.date.issued2013-
dc.identifier10.14713/ejbe.v11i1.1810-
dc.identifier.citationSolekhudin, I., & Ang, K. C. (2013). A DRBEM for time-dependent infiltration from periodic irrigation channels in a homogeneous soil. Electronic Journal of Boundary Elements, 11(1), 1-12.-
dc.identifier.issn1542-3891-
dc.identifier.urihttp://hdl.handle.net/10497/15429-
dc.description.abstractIn this paper, a problem involving time-dependent water flow in a homogeneous soil is considered. The problem involves water infiltration from periodic identical trapezoidal channels. A governing equation of the problem is the Richard's equation, which can be studied more conveniently by transforming the equation to a Helmholtz equation using the Kirchho® transformation with dimensionless variables and a Laplace's transform. A dual reciprocity boundary element method (DRBEM) is employed to solve the Helmholtz equation numerically. Results obtained are found to be physically reasonable.en
dc.description.urihttp://dx.doi.org/10.14713/ejbe.v11i1.1810-
dc.language.isoenen
dc.rightsCopyright protected. Permission to publish required.-
dc.subjectDual-reciprocity boundary element methoden
dc.subjectPeriodic identical irrigation channelsen
dc.subjectInfiltrationen
dc.titleA DRBEM for time-dependent infiltration from periodic irrigation channels in a homogeneous soilen
dc.typeArticleen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:Journal Articles
Files in This Item:
File Description SizeFormat 
EJBE-11-1-1.pdf1.44 MBAdobe PDFView/Open
Show simple item record

Page view(s)

18
checked on Oct 17, 2017

Download(s) 50

51
checked on Oct 17, 2017
Altmetric